I-LOCALIZED SEQUENCES IN METRIC SPACES


ADİLOĞLU A., SAVAŞ E., GÜRDAL M.

Facta Universitatis, Series: Mathematics and Informatic, vol.35, no.2, pp.459-469, 2020 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.22190/fumi2002459n
  • Journal Name: Facta Universitatis, Series: Mathematics and Informatic
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.459-469
  • Keywords: I-Cauchy sequences, I-localized sequences, I*-localized sequences, STATISTICAL CONVERGENCE
  • Süleyman Demirel University Affiliated: Yes